# SDR R61A201301260086

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N174HQ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000211
- Aircraft time: 11,911 hours, 7,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND GUSSET AT RIGHT I BEAM ON CROSS TIE 90 CORRODED.  MAINTENANCE REMOVED AND REPLACED GUSSET IAW EMB 190 SRM 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
